Detail publikace
Special mappings of equidistant spaces
HINTERLEITNER, I.
Originální název
Special mappings of equidistant spaces
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
In this paper we study special mappings of equidistant spaces in a canonical coordinate system. Concretely for conformal, affine, geodesic, harmonic, conformally-projective harmonic and equivolume mappings.
Klíčová slova
Equidistant spaces, conformal mapping, affine mapping, geodesic mapping, harmonic mapping, conformally-projective harmonic mapping, equivolume mapping.
Autoři
HINTERLEITNER, I.
Rok RIV
2008
Vydáno
5. 2. 2008
Nakladatel
Slovak University of Technology in Bratislava
Místo
Bratislava
ISSN
1337-6365
Periodikum
Journal of Applied Mathematics
Ročník
2008 (1)
Číslo
2
Stát
Slovenská republika
Strany od
31
Strany do
36
Strany počet
6
BibTex
@article{BUT44375,
author="Irena {Hinterleitner}",
title="Special mappings of equidistant spaces",
journal="Journal of Applied Mathematics",
year="2008",
volume="2008 (1)",
number="2",
pages="31--36",
issn="1337-6365"
}